# SDR ABXA9700997

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H141003
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: DE
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

DURING DESCENT, WHEN GEAR WAS LOWERED HAD NO GREEN LIGHTS ON THE LEFT MAIN LANDING GEAR.  AIRCRAFT PERFORMED A GO- AROUND, CYCLED GEAR AND INDICATIONS WERE NORMAL.  CLEANED CORROSION FROM LEFT GEAR DOWNLOCK SWITCH WIRING TERMINAL STRIP.  REPLACED LEFT GEAR DOWNLOCK SWITCH IAW DC-8 MM, OPS CHECKED NORMAL.
